Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having erection problem. Becoming hard to masturbate. Having tarder in veins. Suggest the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
I have an erection problem. I can become hard most times to masterbate myself but can`t get hard to have intercourse with my woman. I`m even hard most mornings when I become awake in the mornings.

I was to a Natural-Pass some years ago and he told me that I had tarder in my viens which would slow down my blood flow in years to come and even cauce an heart attack or even a stroke.

What would you suggest that I should do ?

Thang you in advance.

Posted Wed, 14 Aug 2013 in Erectile Dysfunction
Answered by Dr. Nehal Shah 17 minutes later
Thanks for using healthcare magic.

I have gone through your available history.

As you have regular normal erection during morning and while masturbation, it is less likely to have physical cause of erectile dysfunction. There are many psychological factors like performance anxiety, stress or depression which may lead to similar symptoms.

You should consult sexologist / psychiatrist for detailed evaluation and management. Doctor may advise o rule out physical causes like diabetes or hypertension and may advise you to go for blood tests including serum testosterone level.

Doctor may differentiate erectile dysfunction and premature ejaculation. Treatment would be directed as per cause.

Master & XXXXXXX technique might be useful if you have premature ejaculation. Drugs like depoxetine or sildanefil might be useful for you. You may get prescription from your doctor for the same.

I hope I have addressed your concern.

Feel free to revert to me in case if you have any query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor